MAUDE Adverse Event Report: MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 50

MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 50
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
The customer found upon thaw of final product prior to infusion that there was leakage from the final product bag into the overwrap bag.Upon investigation, a large breach in the final product bag was discovered.The overwrap bag developed a leak as well.This was due to imperfectly sealing the bag, not an integrity issue with the bag itself.This is the first complaint for this lot with a complaint rate below 0.01%.

Brand Name
CRYOMACS FREEZING BAG 50
Common Device Name
CRYOMACS FREEZING BAG 50
Manufacturer (Section D)
MILTENYI BIOTEC B.V. & CO. KG
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
MDR Report Key9465381
Report Number3005290010-2019-00007
Device Sequence Number3104111
Product Code KSR
UDI-Device Identifier04049934000270
UDI-Public04049934000270
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK090020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number200-074-400
Device Lot Number6170608019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2019
Initial Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1